# SDR A6WA201309054149

- Difficulty date: September 5, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559-566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AROUND FASTENERS AT FS 559+110 - 566 RBL9.  R & R WITH SERVICEABLE CARGO TRACK IAW AMM 53-01-11.
